Folgen
Mate Matolcsi
Mate Matolcsi
Bestätigte E-Mail-Adresse bei renyi.hu
Titel
Zitiert von
Zitiert von
Jahr
Tiles with no spectra
MN Kolountzakis, M Matolcsi
Walter de Gruyter 18 (3), 519-528, 2006
1952006
Complex Hadamard matrices and the spectral set conjecture
MN Kolountzakis, M Matolcsi
arXiv preprint math/0411512, 2004
1702004
Fuglede’s conjecture fails in dimension 4
M Matolcsi
Proceedings of the American Mathematical Society 133 (10), 3021-3026, 2005
1272005
On Fuglede's conjecture and the existence of universal spectra
B Farkas, M Matolcsi, P Móra
Journal of Fourier Analysis and Applications 12 (5), 483-494, 2006
1122006
A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6
P Jaming, M Matolcsi, P Móra, F Szöllősi, M Weiner
Journal of Physics A: Mathematical and Theoretical 42 (24), 245305, 2009
792009
Minimal positive realizations of transfer functions with nonnegative multiple poles
B Nagy, M Matolcsi
IEEE transactions on automatic control 50 (9), 1447-1450, 2005
412005
A superadditivity and submultiplicativity property for cardinalities of sumsets
K Gyarmati, M Matolcsi, IZ Ruzsa
Combinatorica 30 (2), 163-174, 2010
402010
Towards a classification of 6× 6 complex Hadamard matrices
M Matolcsi, F Szöllősi
Open Systems & Information Dynamics 15 (02), 93-108, 2008
382008
Constructions of complex Hadamard matrices via tiling abelian groups
M Matolcsi, J Réffy, F Szöllosi
Open Systems and Information Dynamics 14 (3), 247-263, 2007
372007
Algorithms for translational tiling
MN Kolountzakis, M Matolcsi
Journal of Mathematics and Music 3 (2), 85-97, 2009
262009
A lowerbound on the dimension of positive realizations
B Nagy, M Matolcsi
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 2003
252003
Order bound for the realization of a combination of positive filters
B Nagy, M Matolcsi, M Szilvasi
IEEE transactions on automatic control 52 (4), 724-729, 2007
232007
Minimal positive realizations for a class of transfer functions
A Halmschlager, M Matolcsi
IEEE Transactions on Circuits and Systems II: Express Briefs 52 (4), 177-180, 2005
232005
The Fuglede conjecture for convex domains is true in all dimensions
N Lev, M Matolcsi
arXiv preprint arXiv:1904.12262, 2019
212019
Squares and Difference Sets in Finite Fields.
C Bachoc, M Matolcsi, IZ Ruzsa
Integers 13, A77, 2013
212013
Plünnecke’s inequality for different summands
K Gyarmati, M Matolcsi, IZ Ruzsa
Building bridges, 309-320, 2008
202008
Trotter’s product formula for projections
M Matolcsi, R Shvidkoy
Archiv der Mathematik 81 (3), 309-317, 2003
202003
A Fourier analytic approach to the problem of mutually unbiased bases
M Matolcsi
Studia Scientiarum Mathematicarum Hungarica 49 (4), 482-491, 2012
192012
The problem of mutually unbiased bases in dimension 6
P Jaming, M Matolcsi, P Móra
Cryptography and Communications 2 (2), 211-220, 2010
192010
Difference sets and positive exponential sums I. General properties
M Matolcsi, IZ Ruzsa
Journal of Fourier Analysis and Applications 20 (1), 17-41, 2014
172014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20